# SDR REXA2013112402184

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 15,390 hours, 9,945 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INFANT LIFE VESTS MISSING.  PLACED ON DMI IAW NEF 25-21-9A CAT B MOC 18316 NOTIFIED MM02 UPDATED, REPLACED.
